Home > Research > Publications & Outputs > Improvements in Birch's theorem on forms in man...
View graph of relations

Improvements in Birch's theorem on forms in many variables

Research output: Contribution to journalJournal articlepeer-review

Published
<mark>Journal publication date</mark>2017
<mark>Journal</mark>Journal für die reine und angewandte Mathematik (Crelle's Journal)
Issue number731
Volume2017
Number of pages32
Pages (from-to)203–234
Publication StatusPublished
<mark>Original language</mark>English